# SDR CALA2025011601929

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 88,663 hours, 17,946 cycles
- System (JASC): 5751 · Ailerons
- Part: Seal
- Part number: 1060754288
- Condition: Missing
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 ON ARRIVAL FOUND RIGHT WING INBOARD AILERON LOWER INBOARD SEAL MISSING. SEE LOG 3539779 FOR REPAIR. AIRCRAFT EXTERNAL INSPECTION CARRIED OUT. NO OTHER DAMAGE FOUND. FOR SEAL REPLACEMENT SEE LOG 3539779.PARTS USED: 00-0609-3-7910,QTY :1
